# SDR 4101

- Difficulty date: August 16, 2004
- Submitted: September 10, 2004
- Operation: General aviation
- Aircraft: N350NY
- Make and model: Beech B300
- Aircraft serial: FL283
- Aircraft time: 1,980 hours, 2,724 cycles
- Engine: Pwa PT6A6
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301361311
- Part serial: 31530173
- Condition: Grooved
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBLEM FOUND DURING NORMAL WORN TIRE REPLACEMENT.  CORD (WIRE LIKE MATERIAL) WAS NOT DEEP ENOUGH IN THE RUBBER OF THE TIRE SEAT AREA WHICH LEFT A GROOVE (MIRROR IMAGE OF THE CORD) IN THE NR 4 MAIN WHEEL RIMS (INNER AND OUTER HALVES).  THE GROOVES COVERED A THIRD OF THE DIAMETER OF THE WHEEL RIMS TO A MAX DEPTH OF JUST UNDER .018 INCH.  BECAUSE OF THE LENGTH OF THE GROOVES, THE WHEEL ASSEMBLY REQUIRED REPLACEMENT. (WHEEL P/N 101-8001-47).
